Anyone who's dealt with Vyvanse and side effects like uncontrollable dark and disturbing thoughts and ideas. I'll find myself thinking things I would never believe, agree with, or do; but they come in sudden impulses. I'm never worried about acting on them, but I hate thinking of this stuff altogether. I've had issues with these kind of thoughts since childhood (I'm 24 now), but Vyvanse seemed to trigger them 10x more often.
My doctors shake it off like it's no big deal, but I thinks it's a concern
I never had an increase in them on Vyvanse but I'm well acquainted with them. You could try looking into therapy but tbh if you know it's the meds causing them it'd be easier to just switch meds.
Just make sure your doctor knows they're causing a serous issue and aren't just the normal passive thoughts we all have. If you're under stating how much they're effecting you the doctors probably won't think anything of it because it technically is totally normal.
Years later I added Vyvanse with the only side effects being tense jaw/neck and muscle twitches. Plus it pooped out fast.